# SDR AALA202208298603

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737
- Aircraft serial: 31133
- Aircraft time: 32,066 hours, 13,447 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pulley
- Condition: Inoperative
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ROLL ENGINES STABILIZED 2+90.0 N1 AIRCRAFT STARTED TO PULL TO THE RIGHT. WE WERE UNABLE TO OVERCOME TO PULL NOSEWHEEL STEERING. REJECTED AT APPROXIMATELY 60 KNOTS. TROUBLE SHOT PER FIM 32-51-00. FOUND INPUT ROD AND BOTH FORWARD PULLEY BEARING STIFF. REMOVED AND REPLACED BOTH PULLEYS (AALA202208269400),(AALA202208298603) AND INPUT ROD (AALA202208297404) PER AMM 32-51-00.
